# SDR 2002UALA00507

- Difficulty date: March 18, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 360 STRINGER 14L TAIL CRACKED AT FASTENER JUST FORWARD OF FRAME.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW U-CHANNEL.
